# SDR ASAA2015071912506

- Difficulty date: July 19, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 29,990 hours, 9,249 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 ALTN POWER CHANNEL A CIRCUIT BREAKER FOUND POPPED ON PREFLIGHT.  ACFT GROUNDED.  CHECKED C/B PANEL, RESET C/B, PREFORMED FIM 73-00, TASK 801, NO FURTHER PROBLEMS, OPS GOOD, REF MM 20-60-01.  PERFORMED GROUND VERIFICATION TEST IAW MM 73-21-00-700-804-F00 ON ENGINE NR 1 ELECTRONIC ENGINE CONTROL.  TESTS PASSED.
